Side effects - Dry Feeling in Chest

Discussion in 'DXM' started by brooklyn718, Mar 3, 2005.

  1. brooklyn718

    brooklyn718 Silver Member

    Reputation Points:
    74
    Messages:
    79
    Joined:
    Feb 1, 2005
    I used to enjoy DXM (low doses not succeeding 250 mg) but recently the past 3 times I tried dxm (about a year ago) I would get this horrible dry feeling in my chest and my pipes (air and food pipes) it was linked to a slight nausea feeling although the nausea was not bad the entire "dryness" effect is very uncomfortable. It is like the liquids in my body that i can taste (in my mouth throught and the rest) taste chemical like and sickening, it ruined the entire experiance. Even 45 mg's produces this effect in some degree, all in all its a "sick" effect that I did not experiance my first 10 or so times with DXM (pure DXM and robo gells,no other form of dxm)


    Is the the effect of DXM?? or can I do something to get good euphoric effects from DXM again?


    Help!!
     
    Last edited by a moderator: Jun 14, 2009
  2. xxgaretjaxx

    xxgaretjaxx Newbie

    Reputation Points:
    0
    Messages:
    22
    Joined:
    Nov 14, 2004
    I have experienced a chemical/metallic taste in his mouth some of the
    times he has ingested DXM. As far as a dry feeling in his chest
    and pipes, he has never experienced that. He does sometimes have
    a dry feeling in his mouth and throat, but never in his chest.